# SDR AALA20140508001

- Difficulty date: May 8, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 44,060 hours, 17,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATIONS 344 TO 360 & BL 0 CRACKED.  INSTALLED REPLACEMENT INTERCOSTAL IAW EA B737-53-024278.
